MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES GTK14, ALEXIS CES 14CM W KII BALLOON; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES GTK14, ALEXIS CES 14CM W KII BALLOON; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number GTK14
Medical Device Problem Code Incomplete or Missing Packaging (2312)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/21/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is a follow-up to medwatch # (b)(4).The event device is anticipated to return.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Name of procedure being performed.Na (before use).Detailed description of event: "issue: surgeon asked for a sterile disposable supply.Orientee rn opened product.Product was not factory sealed on one edge.Surg tech accepted product without knowledge of unsealed.She changed gloves when issue discovered, product not put on sterile field." product is available for return.Type of intervention: na (before use).Patient status: na (before use).
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed the complainant¿s experience of an open seal on one edge.Based on the condition of the returned unit, it is possible that the pouch was not sealed during the manufacturing process.The probability and criticality of harm resulting from this failure have been evaluated and were found to be at an acceptable level.This report is to follow-up medwatch # (b)(4).
 
Event or Problem Description
Name of procedure being performed.Na (before use).Detailed description of event."issue: surgeon asked for a sterile disposable supply.Orientee rn opened product.Product was not factory sealed on one edge.Surg tech accepted product without knowledge of unsealed.She changed gloves when issue discovered, product not put on sterile field." product is available for return.Type of intervention.Na (before use).Patient status.Na (before use).

Brand Name
GTK14, ALEXIS CES 14CM W KII BALLOON
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
aaron fulcher
22872 avenida empresa
rancho santa margarita, CA 92688
9497135765
MDR Report Key16540124
Report Number2027111-2023-00375
Device Sequence Number17944951
Product Code GCJ
UDI-Device Identifier20607915137070
UDI-Public(01)20607915137070(17)250919(30)01(10)1478289
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K211043
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/19/2025
Device Model NumberGTK14
Device Catalogue Number700315185
Device Lot Number1478289
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2023
Supplement Date Received by Manufacturer02/22/2023
Initial Report FDA Received Date03/14/2023
Supplement Report FDA Received Date07/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown